MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX

FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX
Model Number 0731403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported while transporting a patient on the chair, a screw allegedly fell out from the seat assembly area.The alleged issue did not affect the ability to complete the patient transport and there were no associated injuries.An authorized field technician was dispatched to the customer's location to conduct a visual and functional evaluation.The alleged issue was confirmed and new hardware was installed on the chair and the chair was returned to service.

Brand Name
TRANSCEND W/POWERTRAXX
Common Device Name
TRANSCEND W/POWERTRAXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24052442
Report Number1523574-2026-00003
Device Sequence Number9348773
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)240402
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM840120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown